NONPARAMETRIC TEST OF RESTRICTED INTERCHANGEABILITY

被引:0
作者
JERDACK, GR
SEN, PK
机构
[1] PROCTER & GAMBLE CO,MIAMI VALLEY LABS,CINCINNATI,OH 45247
[2] UNIV N CAROLINA,SCH PUBL HLTH,DEPT BIOSTAT,CHAPEL HILL,NC 27599
关键词
asymptotic normality; asymptotic relative efficiency; Interchangeability; likelihood ratio test; permutational distribution; Pitman's shift in location alternative;
D O I
10.1007/BF00050782
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Exact and large sample distributions of the rank order test under the null hypothesis of restricted interchangeability are obtained. Under given regularity conditions and under Pitman's shift in location alternative, the asymptotic relative efficiency of this nonparametric test in comparison with Votaw's (1948, Ann. Math. Statist., 19, 447-473) likelihood ratio test is given. © 1990 The Institute of Statistical Mathematics.
引用
收藏
页码:99 / 114
页数:16
相关论文
共 4 条
[1]  
JERDACK GR, 1987, I STATISTICS MIMEO T, V1826
[3]  
SEN PK, 1967, SANKHYA SER A, V29, P351
[4]   TESTING COMPOUND SYMMETRY IN A NORMAL MULTIVARIATE DISTRIBUTION [J].
VOTAW, DF .
ANNALS OF MATHEMATICAL STATISTICS, 1948, 19 (04) :447-473